(Closed) Why Am I Always Feeling Sick?

posted 7 years ago in Wellness
Post # 3
Member
10851 posts
Sugar Beekeeper
  • Wedding: September 2010

Go to the doctor!!!!!!!!!!!!!!!!!!!!!!!!!!!!!

Post # 4
Member
2077 posts
Buzzing bee
  • Wedding: August 2012

I second bakerella.  See a doctor.  I have hypoglycemia as well and I know how ill it makes me feel if I have too much or don’t have enough sugar during the day.  Talk to your doctor about how to regulate it.

Post # 5
Member
11327 posts
Sugar Beekeeper
  • Wedding: February 2011

lol bakerella. 

But yea… I agree. I mean no, that doesn’t seem normal. But it could prob be 1000 things ya know? I’m sure it isn’t anything serious but why not go to a doctor and live a more comfortable life?!

Post # 7
Member
1021 posts
Bumble bee
  • Wedding: January 2011

@go4me77: just curious…are you on cipro? i had to stop taking that when i got UTI’s because i got terrible migraines and constantly felt sick to my stomach..it’s one o fhte side effects of the medicine 🙁 and this would continue like a week AFTER i took the last dose!

Post # 8
Member
2090 posts
Buzzing bee
  • Wedding: August 2010

I agree it’s prob a good idea to ask your doctor, especially since your hypoglycemic. If you don’t want to see your doctor, or can’t get in for a few weeks (always the case with my doc!) – I would suggest trying to eat more. I eat basically 6 even sized meals a day, so I never go more than a few hours without eating some real food. I think it helps a lot to keep my mood and energy levels up. If I go too long without eating, I can sometimes feel sick to my stomach.

Also – could it be anxiety? I have anxiety, and the way it manifests myself is in my belly. I will literally get sick to my stomach and cannot eat without getting sick to my stomach as soon as I do when I am overly anxious. Good luck!

Post # 10
Member
2077 posts
Buzzing bee
  • Wedding: August 2012

@go4me77:  It’s a pain in the butt, that’s for sure!  I can typically eat what I want, but will start to feel sick if I haven’t had enough protein throughout the day.  My doctor recommended to keep a little packet of peanuts in my purse with me at all times.  My doctor told me to avoid any kind of pop or candy when feeling sick as it will make your blood sugar spike, but won’t regulate it and you’ll end up feeling sick again in an hour or so.

I’d head to the doctor if I were you and let them know you’ve been feeling sick.  It might just be the hypoglycemia and they’ll remind you to regulate what you’re eating and drinking and can probably give you some tips on how to make it easier.  My sympathies are with you though, I know how much of a pain it is!

Post # 12
Member
2077 posts
Buzzing bee
  • Wedding: August 2012

@go4me77:  No problem!  🙂

Post # 13
Member
2004 posts
Buzzing bee
  • Wedding: November 2008

Antibiotics can make you really sick to your stomach because they kill off the bacteria that keep yeast in check. The overproduction of yeast in your intestinal tract make you feel sick to your stomach (and you might also get a yeast infection). If it’s appropriate for a hypoglycemic diet, eat more yogurt. Or, supplement your diet with acidophilus tablets (acidophilus is the bacterium in yogurt that combats yeast). That should help with the upset tummy. (disclaimer—I am not a doctor; this is my lay understanding of the problem).

Post # 14
Member
1641 posts
Bumble bee
  • Wedding: June 2011

Lots and lots of things can make you feel this way (b.c. pills, anitibiotics, ulcer low b.s., etc…), so you should definitely get yourself checked out and maybe have some blood drawn.

However, I am more concerned about the fact that your dr. gave you a rx for repeat UTIs. You should be learning what you can to PREVENT those, as they can be damaging to your kidneys. Also taking antibiotics left and right is not good for you (and you may become immune to it eventually).

There are a lot of things you can do to prevent the UTIs and your dr. should have gone over that with you, not just handed you the rx.

Post # 16
Member
814 posts
Busy bee
  • Wedding: June 2010

start with eating, if you take antibiotics on an empty stomach there is a good chance you will feel ill, and having your blood sugar low can make you feel sick too. are you not treated by an md for your hypoglycemia?

The topic ‘Why Am I Always Feeling Sick?’ is closed to new replies.

Get our weekly roundup of the best of Weddingbee.
I agree to receive emails from the site. I can withdraw my consent at any time by unsubscribing.

Find Amazing Vendors